Article Text

PDF

Leucocytoclastic vasculitis in a patient with azathioprine hypersensitivity.
  1. C. G. Beckett,
  2. P. Hill,
  3. K. R. Hine
  1. Department of Medicine, Princess Royal Hospital, West Sussex, UK.

    Abstract

    We report the case of a 77-year-old man admitted nine days after being commenced on azathioprine with symptoms initially thought to be secondary to sepsis but in fact due to azathioprine hypersensitivity. He developed histologically proven cutaneous leucocytoclastic vasculitis following the re-introduction of azathioprine. We review the literature concerning adverse reactions to azathioprine and the problems of making the diagnosis as well as highlighting azathioprine as a novel cause of leucocytoclastic vasculitis.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.